# SDR COMA0260104

- Difficulty date: February 15, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 18,519 hours, 18,032 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 536113
- Part serial: 174
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 18,420 hours, 17,303 cycles
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5553 - PILOT TO COPILOT INTERCOM INTERMITTENT.REPLACED THE #1 ACP.
